×

Found 2 Documents (Results 1–2)

100
MathJax

Algebraic-differential systems with large and rapidly oscillating coefficients. Asymptotics of solutions. (English. Russian original) Zbl 1405.34013

J. Math. Sci., New York 232, No. 4, 428-436 (2018); translation from Probl. Mat. Anal. 93, 23-29 (2018).
MSC:  34A09 34E05 34A30
PDF BibTeX XML Cite
Full Text: DOI

Recovery of a rapidly oscillating source in the heat equation from solution asymptotics. (English. Russian original) Zbl 06864318

Comput. Math. Math. Phys. 57, No. 12, 1908-1918 (2017); translation from Zh. Vychisl. Mat. Mat. Fiz. 57, No. 12, 1955-1965 (2017).
MSC:  35-XX 74-XX
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

Year of Publication

Classification